# SDR SWAA2023101109326

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 31,074 hours, 14,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY AT L/H FWD CEILING AND BATTERY PACK AT 8 ABC AIR GRILLE LOCATIONS; PER AMM 33-51-06. EMERGENCY EXIT LIGHTS OP?S CHECK GOOD.
